# SDR UALA2010113004394

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 80,450 hours, 9,138 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7945243
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 45 ABC EMERGENCY LIGHT IS INOP.  SUPPLEMENTAL DATA UPDATE, REPAIRED CONNECTOR TO EMERGENCY LIGHT UNDER SEAT, OPS CK OK.
